Journal Title
Title of Journal: J Geom
|
Abbravation: Journal of Geometry
|
|
|
|
|
Authors: Mohammad Shafiee
Publish Date: 2014/04/21
Volume: 105, Issue: 3, Pages: 615-623
Abstract
In this paper a compact and semisimple Lie group G is considered endowed with a 2plectic structure ω induced by the Killing form We show that the Lie group of 2plectomorphisms of G is finite dimensional and compact and hence the Darboux’s theorem fails to be true for this 2plectic structure Also it is shown that ω induces a leftinvariant mathfrakg valued 2form which is proportional to dΘ where Θ is the Cartan–Maurer 1form on G At last we consider the action of G on its tangent bundle which is furnished with the 2plectic structure ω c the complete lift of ω and calculate covariant momentum map of this action
Keywords:
.
|
Other Papers In This Journal:
|